# SDR DHL2008805529

- Difficulty date: February 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5651221
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W ANGLE CRACKED 0.500" AT STA XW -3.125.  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.  REFER TO JC EC-00794-001 (WO 3457) FOR ANGLE FABRICATION.
